# SDR SWAA2016051851914

- Difficulty date: May 13, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 63,648 hours, 37,285 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EXIT LIGHT CONNECTOR BROKEN.  R & R CONNECTOR IAW AMM.
